# SDR CA041206005

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plate
- Part number: C6FSM225627
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN BOLT AND SPIGOT HOLES ARE DRILLED APPROXIMATELY 0.250 INCHES TOO FAR AFT WHICH DOES NOT ALLOW MINIMUM EDGE DISTANCE FOR THE AFT ROW OF RIVETS TO BE MAINTAINED.  ONLY PROVIDES 7/32' (0.21875') EDGE DISTANCE FOR A MS20470AD6 RIVET WHEREMINIMUM EDGE IS 3/8' (0.375').
